The triple division of uranium on fast particles
Doklady Akademii Nauk, Tome 113 (1957) no. 1, pp. 75-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_1_a18,
author = {N. A. Perfilov and V. P. Shamov and O. V. Lozhkin},
title = {The triple division of uranium on fast particles},
journal = {Doklady Akademii Nauk},
pages = {75--77},
year = {1957},
volume = {113},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_1_a18/}
}
N. A. Perfilov; V. P. Shamov; O. V. Lozhkin. The triple division of uranium on fast particles. Doklady Akademii Nauk, Tome 113 (1957) no. 1, pp. 75-77. http://geodesic.mathdoc.fr/item/DAN_1957_113_1_a18/